| Model Number |
380748-60 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
08/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an ion transbronchial lung biopsy procedure, the patient developed a pneumothorax.Per the physician, the pneumothorax was due to patient factors and not due to ion system issues.No additional information was provided.
Additional Manufacturer Narrative
There was no allegation that a malfunction of an ion system, instrument, or accessory occurred during the procedure.